# SDR DL73K010110

- Difficulty date: January 22, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- Aircraft time: 49,078 hours, 38,600 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LT AND RT FUSELAGE CLEVIS LUGS THAT ATTACH THE HORIZONTAL STABILIZER.  CORROSION WAS       REMOVED FROM THE LUG BORES AND FACES PER ERA 396637-14 AT HMV.
